SciELO - Scientific Electronic Library Online

 
vol.39 issue5Bioperation approach to Przemski’s decomposition theoremsOther forms of continuity modulo an ideal author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

CASTILLO, René Erlín; CHAPARRO, Héctor Camilo  and  TROUSSELOT, Eduard. On functions of (ϕ, 2, α)-bounded variation. Proyecciones (Antofagasta) [online]. 2020, vol.39, n.5, pp.1201-1220. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2020-05-0074.

We introduce the (ϕ, 2, α)-bounded variation spaces, which are a common generalization between Riesz’s spaces, p-variation and (ϕ, 2)-bounded variation spaces. We also study its structure as Banach spaces, as well as some embedding results.

Keywords : Riesz p-variation; (ϕ, 2)-bounded variation; Bounded variation.

        · text in English     · English ( pdf )